MathSciNet Relay Station
MathSciNet bibliographic data
MR2755719 (2012b:14026) 14E30 (14C20 32J27)
Hassett, Brendan; Tschinkel, Yuri Intersection numbers of extremal rays on holomorphic symplectic varieties. Asian J. Math. 14 (2010), no. 3, 303–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement